MathSciNet Relay Station
MathSciNet bibliographic data
MR422027 (54 #10019) 04A15 (28A05)
Laver, Richard On the consistency of Borel's conjecture. Acta Math. 137 (1976), no. 3-4, 151–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement